These tablets really help my neck and back arthritis... but I'm spending a lot of time with loose stools - will this settle down? I take 1x 250g twice a day thanks
Naproxen is pretty hard on the stomach. Have you taken it with food?
Take Naproxen with food or milk if it upsets your stomach, it can cause ulcers and bleeding, and should not be taken for a long term, diarrhea is a rare side effect of Naproxen, I would let your Doctor what is going on. look on this sight for more information on this drug.
You didn't mention how long you've been taking it. also, have you reported this to your Dr?
Try Mobic instead - it is a Cox inhibitor similar to the miracle drug for pain Vioxx which was taken off the U.S. market. Mobic or Celebrex may be what you need. I don't know why doctors continue to prescribe Naproxen via RX or OTC - it is just a nasty drug always with the side effect of gastric/colon problems.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2013 • 3 answers
Updated 6 Dec 2014 • 3 answers
Updated 3 Dec 2015 • 1 answer
Updated 9 Aug 2016 • 1 answer
Updated 16 Apr 2019 • 3 answers